# SDR IPXA2014091084215

- Difficulty date: August 25, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 14,940 hours, 9,332 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fr 45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, AIR CONDITIONING BAY FR 45 RT BASE FRAME FITTING IS CRACKED.  REPAIRED AIR CONDITIONER BAY FRAME 45 RT BASE FRAME FITTING IAW EO A300-5310-46789-B, APPENDIX E.
